Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Position dependent non-linear Schrodinger hierarchies: Involutivity, commutation relations, renormalisation and classical invariants
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2006 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, E-ISSN 1952-4773, Vol. 130, no 8, 739-756 p.Article in journal (Refereed) Published
Abstract [en]

We consider a family of explicitly position dependent hierarchies (I-n)(0)(infinity), containing the NLS (non-linear Schrodinger) hierarchy. All (I-n)(0)(infinity) are involutive and fulfill DIn = nI(n-1), where D = D-1 V-0, V-0 being the Hamiltonian vector field v delta/delta v - u delta/delta u afforded by the common ground state I-0 = uv. The construction requires renormalisation of certain function parameters. It is shown that the 'quantum space' C[I-0, I-1,...] projects down to its classical counterpart C[p], with p = I-1/I-0, the momentum density. The quotient is the kernel of D. It is identified with classical semi-invariants for forms in two variables.

Place, publisher, year, edition, pages
2006. Vol. 130, no 8, 739-756 p.
Keyword [en]
symmetries, constants of motion, conservation laws, Poisson algebra, classical mechanics, commutation relations, involutivity, KdV, NLS-like, renormalisation in field theory, classical invariant theory, euclidean quantum-mechanics, action-angle variables, gaussian, diffusions, conservation-laws, cubic schrodinger, symmetries, transformations, morphisms, equations
Identifiers
URN: urn:nbn:se:kth:diva-16195DOI: 10.1016/j.bulsci.2006.03.004ISI: 000242712700006Scopus ID: 2-s2.0-68649094951OAI: oai:DiVA.org:kth-16195DiVA: diva2:334237
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kolsrud, Torbjörn
By organisation
Mathematics (Div.)
In the same journal
Bulletin des Sciences Mathématiques

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf